# SDR SWAA000048468

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 56,205 hours, 33,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M01672 IN AFT CABIN INOP. / R&R'D M01672 EMERGENCY LIGHT BATTERY CHARGER ASSY PER AMM 33-51-06. OPS CKS GOOD P/N OFF/ON D717-02-030 S/N OFF 25955 S/N ON 40601
